# SDR ASAA2016032816119

- Difficulty date: March 28, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 31,749 hours, 9,747 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LEVEL OFF AT CRUISE, RECEIVED A VTK FLAG AND THEN MAP FLAG.  AUTOPILOT STAYED ENGAGED BUT LOST LNAV AND REVERTED TO CWS ROLL. GOT OUT QRH FOR LOSS OF FMC AND BEFORE ANY CHECKLIST RUN CORRECTED ITSELF.  FLAGS WERE ON CAPTAIN'S NAV DISPLAY.  ACFT GROUNDED. PERFORMED FMC BITE TEST IAW FIM 34-61, TASK 801, NO DEFECTS NOTED.
